MAUDE Adverse Event Report: BIOMET UK LTD. OXF TWIN-PEG CMNTD FEM LG PMA; OXFORD CEMENTED FEMORALS

BIOMET UK LTD. OXF TWIN-PEG CMNTD FEM LG PMA; OXFORD CEMENTED FEMORALS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteopenia/ Osteoporosis (2651)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that the patient underwent a left partial knee arthroplasty and approximately 5 years later a revision surgery was performed due to pain.Contributing factor was disease progression.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical device: oxf uni tib tray sz d lm pma; item# 154724; lot# 478380, oxf anat brg lt lg size 3 pma; item# 159554; lot# 561070.Multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2023 - 00057, 3002806535 - 2023 - 00058.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Devices are used for treatment.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: four views of the left knee demonstrate tricompartment osteophytosis and medial compartment narrowing.Spurring of the tibial spines.Patellar osteophytosis.No fracture.Three views of the left knee demonstrate interval medial compartment hemi arthroplasty involving the left knee with no radiolucency.No fracture.Small to moderate joint effusion.Single ap film of the left knee demonstrates persistent medial compartment hemi-arthroplasty with possible subsidence of the component medially along with cortical irregularity of the proximal tibial metaphysis medially in this region.Worsening lateral compartment narrowing also seen.Osteopenia.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF TWIN-PEG CMNTD FEM LG PMA
Common Device Name
OXFORD CEMENTED FEMORALS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16484013
Report Number3002806535-2023-00056
Device Sequence Number20522693
Product Code NRA
UDI-Device Identifier05019279438259
UDI-Public(01)05019279438259(17)271013(10)372730
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number161470
Device Lot Number372730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight98 KG